# SDR USAA050819

- Difficulty date: June 30, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED 8 INCHES, IN AFT CARGO BETWEEN STATION 727C AND AND STATION 827.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-10-02.  (M)
